# SDR DALA1034120987

- Difficulty date: November 20, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 51,393 hours, 37,889 cycles
- Engine: Pwa JT8D219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 234 S16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PICKING UP ACFT, THE SKIN WAS FOUND DENTED WITH CREASE AT FS 234, STR 16. REPLACED PREVIOUS UPPER AFT SECTION OF 4 CORNER REPAIR IAW BAC DWG SG09530008 WITH THE EXCEPTION OF CROSSING STR 16 IAW ERA 487622-14 REV ORIG.
